MAUDE Adverse Event Report: Maquet Critical Care AB Base unit Servo-u; Ventilator, Continuous, Facility Use

Maquet Critical Care AB Base unit Servo-u; Ventilator, Continuous, Facility Use
Model Number 6694800
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 09/10/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced a period of significant hypoxaemia that was not recognized.The reported hypoxaemia was associated with hypoventilation, while the ventilator alarms reportedly had been deactivated.The event resulted in loss of life.Manufacturer¿s ref #: (b)(4).
 
Additional Manufacturer Narrative
The healthcare facility requested device logs to investigate an apparent change in alarm limits during the relevant date and time period.The available logs were extracted and provided to the healthcare facility for review.Test ventilation was performed using standard settings and parameters, and the ventilator performed as designed.The ventilator was recommended to remain in quarantine pending conclusion of the investigation.The healthcare facility subsequently reported that the alarm level had been altered by an as-yet unidentified individual.Further patient and event information has been requested from the healthcare facility to support completion of the investigation.

Brand Name
Base unit Servo-u
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50840658
Report Number3013876692-2026-00107
Device Sequence Number13327901
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)201202
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
Report Date (Section F) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6694800
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2026
Device Age6 YR
Date Report to Manufacturer09/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA09/21/2026